File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On stability of neutral-type linear stochastic time-delay systems with three different delays

TitleOn stability of neutral-type linear stochastic time-delay systems with three different delays
Authors
KeywordsAugmented Lyapunov–Krasovskii functionals
Mean square exponential stability
Neutral-type time-delay systems
Stochastic time-delay systems
Issue Date2019
PublisherElsevier Inc. The Journal's web site is located at http://www.elsevier.com/locate/amc
Citation
Applied Mathematics and Computation, 2019, v. 360, p. 147-166 How to Cite?
AbstractWe study in this paper the mean square exponential stability of neutral-type linear stochastic time-delay systems with three different delays by using the Lyapunov–Krasovskii functionals (LKFs) based approach. First, for a specified augmented state vector, a complete augmented LKF is constructed to contain all possible integrals so that its time-derivatives (understood in the deterministic sense) can be written as a linear function of the augmented vector. The redundant variables in the LKF are eliminated so as to reduce the computational burden. Moreover, the absolute value requirement of certain terms in the constructed LKFs are removed by analyzing carefully the complex relationship among these three different time delays. Then, for ten different cases of time delays, sufficient stability conditions in terms of linear matrix inequalities are obtained with the help of the Ito formula and properties of stochastic integrals. The degenerated cases that the delays satisfy some equalities are also discussed. A numerical example is employed to illustrate the effectiveness of the proposed approach.
Persistent Identifierhttp://hdl.handle.net/10722/289732
ISSN
2021 Impact Factor: 4.397
2020 SCImago Journal Rankings: 0.972
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorLi, ZY-
dc.contributor.authorShang, S-
dc.contributor.authorLam, J-
dc.date.accessioned2020-10-22T08:16:40Z-
dc.date.available2020-10-22T08:16:40Z-
dc.date.issued2019-
dc.identifier.citationApplied Mathematics and Computation, 2019, v. 360, p. 147-166-
dc.identifier.issn0096-3003-
dc.identifier.urihttp://hdl.handle.net/10722/289732-
dc.description.abstractWe study in this paper the mean square exponential stability of neutral-type linear stochastic time-delay systems with three different delays by using the Lyapunov–Krasovskii functionals (LKFs) based approach. First, for a specified augmented state vector, a complete augmented LKF is constructed to contain all possible integrals so that its time-derivatives (understood in the deterministic sense) can be written as a linear function of the augmented vector. The redundant variables in the LKF are eliminated so as to reduce the computational burden. Moreover, the absolute value requirement of certain terms in the constructed LKFs are removed by analyzing carefully the complex relationship among these three different time delays. Then, for ten different cases of time delays, sufficient stability conditions in terms of linear matrix inequalities are obtained with the help of the Ito formula and properties of stochastic integrals. The degenerated cases that the delays satisfy some equalities are also discussed. A numerical example is employed to illustrate the effectiveness of the proposed approach.-
dc.languageeng-
dc.publisherElsevier Inc. The Journal's web site is located at http://www.elsevier.com/locate/amc-
dc.relation.ispartofApplied Mathematics and Computation-
dc.subjectAugmented Lyapunov–Krasovskii functionals-
dc.subjectMean square exponential stability-
dc.subjectNeutral-type time-delay systems-
dc.subjectStochastic time-delay systems-
dc.titleOn stability of neutral-type linear stochastic time-delay systems with three different delays-
dc.typeArticle-
dc.identifier.emailLam, J: jlam@hku.hk-
dc.identifier.authorityLam, J=rp00133-
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1016/j.amc.2019.04.070-
dc.identifier.scopuseid_2-s2.0-85066090672-
dc.identifier.hkuros315974-
dc.identifier.volume360-
dc.identifier.spage147-
dc.identifier.epage166-
dc.identifier.isiWOS:000470087200012-
dc.publisher.placeUnited States-
dc.identifier.issnl0096-3003-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats